# SDR FDEA201301040017

- Difficulty date: January 4, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,725 hours, 32,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140N010360
- Condition: Corroded
- Location: Bs 1180 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE, BS 1180, STRINGER 28R.   REMOVED DAMAGED STRINGER SPLICE IAW SRM 51-40-02.  FABRICATED NEW SPLICE IAW DWG 140N0103, REV P AND INSTALLED IAW SRM 51-40-02.
